MAUDE Adverse Event Report: EMBODY, INC TAPESTRY 40X30MM; MESH, SURGICAL

EMBODY, INC TAPESTRY 40X30MM; MESH, SURGICAL
Catalog Number TP-4030-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an unknown procedure and experienced right hip pain, trochanteric bursitis, and received a steroid injection.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2, a3, a4, b4, b5, b7, d6a, g2, g3, g6, h1, h2, h6, h11 corrected sections: d1, d2,d4, e1, e2, e3 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient experienced right hip pain, trochanteric bursitis, and received a steroid injection post initial implantation.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.Crf was reviewed by a health care professional.Review of the crf identified the following: right hip pain, trochanteric bursitis with treatment of steroid injection a definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TAPESTRY 40X30MM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
EMBODY, INC
4211 monarch way, suite 500
norfolk VA 23508
Manufacturer (Section G)
EMBODY, INC
4211 monarch way, suite 500
norfolk VA 23508
Manufacturer Contact
jennifer rapsavage
56 e bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21696860
Report Number3015543569-2025-00002
Device Sequence Number12955166
Product Code OWY
UDI-Device Identifier00810063820053
UDI-Public(01)00810063820053(17)251229(10)T-250
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/29/2025
Device Catalogue NumberTP-4030-01
Device Lot NumberT-250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer04/16/2025
09/03/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/28/2025
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient Weight90 KG